# SDR QMLA2025020720014

- Difficulty date: February 5, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N102HN
- Make and model: Urocop EC135P1
- Aircraft serial: 0159
- Aircraft time: 12,923 hours, 45,322 cycles
- Engine: Pwa PW206B2
- Engine time: 9,991 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Line
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAK FROM #1 ENGINE DISCOVERED ON POST FLIGHT INSPECTION UPON LANDING AT HOSPITAL. TIGHTENED LOOSE LINE,
